?

Log in

No account? Create an account
Grizzly Weinstein
sea_gaagii
.:.::.. .:.:.::.:

April 2009
      1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30

Grizzly Weinstein [userpic]
Update

The third day is definitely worse than the first two. I have gotten much better and not speaking, it is easy to see the connection between speaking and sore throat.

Until today I have been feeling really good (except for my swollen throat). Today I was a little dizzy> tavalon told me the Codiene should have been making me dizzy all along, the only thing I had noticed about it was that it numbed my throat nicely.

Yesterday evening Tavalon noticed that I was starting a rash and had my discontinue my antibiotics. She called the Dr. about it this morning and we are waiting to hear back from the Dr. if I should try another antibiotic or not worry about it. The rash seems to have gone away, I am still slightly itchy but not as itchy as I was last night. I am glad she noticed it. I had an allergic reation to penicillin once (amoxicillian actually) and never want to repeat that again. If I am allergic to the mycin group of antibiotics also that would suck. Tavalon told me that most people are allergic to the third big group, the sulfurs.

I had a dream I was eating pizza last night, it was soo good. Mmmmm solid food.

Comments

I am so glad Tavalon is there with you.
I know she's taking really really good care.
Hope you feel better and better each day.
Keep updating...

Glad to hear you're recovering!

...told me the Codiene should have been making me dizzy all along, the only thing I had noticed about it was that it numbed my throat nicely.

That's the sign that it may be a reasonable time to switch to a different pain killer regimen. The serious pain killers like Codiene have terrible side-effects for most people when they're pain is not excrutiating.

I do not get along with the majors-- morphene has weird affects on me (strange temperature perceptions). Perkaset (sp?), vicaden, etc. just make me vomit. Yeah, that's what everyone needs after surgery-- ouch. I have found that safe, but large quantities of ibuprofin alternated with tylenol works best for me once I've gotten past the first 12 hours post-op.